# SDR VTZA98208

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 814
- Engine: Garrtt TPE3311
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6455 - IAD-PHL - DURING CLIMB, AIRCRAFT MADE AN UNSCHEDULED LANDING AT IAD DUE TO NR 1 ENGINE TORQUE EGT AND RPM FLUCTUATION.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND OPENED DMI 57154 MEL 76-2 ON TTL.  DMI 57154 CLOSED ON 3-3-98 BUT COULD NOT DUPLICATE PROBLEM AND NO DEFECTS NOTED, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
